A Numerical Scheme For Semilinear Singularly Perturbed Reaction-Diffusion Problems


Yamaç K., Erdoğan F.

Applied Mathematics and Nonlinear Sciences, vol.5, no.1, pp.405-412, 2020 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 5 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.2478/amns.2020.1.00038
  • Journal Name: Applied Mathematics and Nonlinear Sciences
  • Journal Indexes: Scopus, Applied Science & Technology Source, Compendex, zbMATH, DIALNET
  • Page Numbers: pp.405-412